Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF
Book Information:

Authors: B. Grébert and T. Kappeler
Title: The defocusing NLS equation and its normal form
Additional book information: EMS Series of Lectures in Mathematics, European Mathematical Society (EMS), Zürich, 2014, x+166 pp., ISBN 978-3-03719-131-6, US$38.00

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Dario Bambusi
Affiliation: Dipartimento di Matematica Università degli Studi di Milano Milano, Italy
Email: dario.bambusi\string
Journal: Bull. Amer. Math. Soc. 53 (2016), 337-342
Published electronically: October 8, 2015
Review copyright: © Copyright 2015 American Mathematical Society